VOL. 42 · NO. 4 | 1990
 
VIEW ALL ABSTRACTS +
Front Matter
Tohoku Math. J. (2) 42 (4), (1990)
No abstract available
Articles
Harry D'Souza, Maria Lucia Fania
Tohoku Math. J. (2) 42 (4), 457-474, (1990) DOI: 10.2748/tmj/1178227570
KEYWORDS: 14J40, 14J30
No abstract available
Iku Nakamura
Tohoku Math. J. (2) 42 (4), 475-516, (1990) DOI: 10.2748/tmj/1178227571
KEYWORDS: 32J15
No abstract available
Tadashi Ashikaga, Kazuhiro Konno
Tohoku Math. J. (2) 42 (4), 517-536, (1990) DOI: 10.2748/tmj/1178227572
KEYWORDS: 14J29
No abstract available
Jun Morita, Ulf Rehmann
Tohoku Math. J. (2) 42 (4), 537-560, (1990) DOI: 10.2748/tmj/1178227573
KEYWORDS: 19C20, 17B67
No abstract available
Hiro-o Tokunaga
Tohoku Math. J. (2) 42 (4), 561-585, (1990) DOI: 10.2748/tmj/1178227574
KEYWORDS: 14J29, 14J25
No abstract available
Shigetoshi Bando
Tohoku Math. J. (2) 42 (4), 587-588, (1990) DOI: 10.2748/tmj/1178227575
KEYWORDS: 53C23, 53C25, 53C55
No abstract available
Back Matter
Tohoku Math. J. (2) 42 (4), (1990)
No abstract available
Back to Top